Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 51, Number 8

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 51, Number 8 (1945)
Bull. Amer. Math. Soc. 51 (1945)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 51, Number 8 (1945)
Bull. Amer. Math. Soc. 51 (1945)
More Information
Full-text PDF    
A note on groups without isomorphic subgroups
Irving Kaplansky.
Bull. Amer. Math. Soc. 51 (1945), 529-530
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0012267
The basis theorem for vector spaces over rings
C. J. Everett.
Bull. Amer. Math. Soc. 51 (1945), 531-532
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0012268
On a construction for division algebras of order 16
R. D. Schafer.
Bull. Amer. Math. Soc. 51 (1945), 532-534
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0012284
A proof of a theorem on commutative matrices
Paco Lagerstrom.
Bull. Amer. Math. Soc. 51 (1945), 535-536
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0013120
A remark on a result due to Blichfeldt
Loo-Keng Hua.
Bull. Amer. Math. Soc. 51 (1945), 537-539
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0012643
Some remarks on Euler’s $𝜑$ function and some related problems
Paul Erdös.
Bull. Amer. Math. Soc. 51 (1945), 540-544
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0012634
A class of nonlinear partial differential equations and their properties
Stefan Bergman.
Bull. Amer. Math. Soc. 51 (1945), 545-554
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0012371
On Saint Venant’s principle
R. v. Mises.
Bull. Amer. Math. Soc. 51 (1945), 555-562
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0012567
Metric properties of a class of quadratic differential forms
P. O. Bell.
Bull. Amer. Math. Soc. 51 (1945), 563-571
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0012842
Some invariants of certain pairs of hypersurfaces
Chuan-Chih Hsiung.
Bull. Amer. Math. Soc. 51 (1945), 572-582
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0012873
Regularity properties of a certain class of surfaces
H. Busemann and W. Feller.
Bull. Amer. Math. Soc. 51 (1945), 583-598
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0012490
Integral distances
Norman H. Anning and Paul Erdös.
Bull. Amer. Math. Soc. 51 (1945), 598-600
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0013511